# SDR SWAA2022072922267

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT STR. 15R CRACKED AT FASTENER HOLE B.S.460+16. (51-002) / [01] REMOVED FASTENER FOR ACCESS NDT REF B-737-700 SRM 51-40-02-0G-0;[19] FABRICATED SPLICED AND SHIMS BOTH SIDE AT FWD PASSENGER COMP STR 15 R AFT STA 460+16 'IAW B737 SRM 53-00-03-2R-1.;[23] STARTED DRILLING NEW STRINGER SECTION ( STRG 15R - AFT SECTION ) STA 460 +16 AS PER B737-700 SRM 53-00-03-2R-1;[24] PERFORMED HARDNESS TEST POST AGING PER BAC 5946; HARDNESS NEEDED 86.5 TO 91.5; HARDNESS IS 87; HARDNESS TEST PASSED. TOOL USED ROCKWELL HARDNESS TESTER; B/C 173831; CAL DUE 05/23;[25] LATE ENTRY : PERFORMED HEAT TREATMENT PROCESS ON NEW STRINGER SECTION (15 RT -AFT ) AS PER BAC5602.;[26] LATE ENTRY: VERIFIED STEPS 18; 19; 23 & 25.;[27] COMPLETED FABRICATION OF REPAIR PARTS (SHIMS; SPLICE AND STRINGER) AS PER SRM 53-00-03-2R-1.;[28] VERIFIED 27 OK TO TREAT AND PRIME;[29] TREATED AND PRIMED REPAIR PARTS AS PER SRM 51-20-01-0G-0.;[30] VERIFIED 29;[31] OK TO INSTALL FABRICATED PARTS;[32] MIXED SEALANT 0870C020BM654SKN40 AT 8:00 AM 7-14-2022 SQUEEZE OUT TIME 4:00 AM 7-15-22.;[33] INSTALLED REPAIR PARTS AS PER SRM 53-00-03-2R-1 FIGURE 205 AND 51-40-02-0G-0.;[34] RE-INSTALLED CLIP AT STA 460+16 S-15R REF B-737-700 SRM 51-40-02-0G-0.;
